# SDR SCNA20251023405

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 61,098 hours, 23,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY  EXIT LIGHT INOPERATIVE LT SIDE.  REMOVED AND REPLACED POWER SUPPLY FUSE FOR L/H FORWARD EXIT DOOR EMERGENCY LIGHT. OPS CHECKS GOOD. REF AMM 33-51-06.
